Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2021, Volume 76, Issue 5(461), Pages 199–200 (Mi umn10026)  

Brief Communications

Lower bounds for $m$-term approximations in the metric of the discrete space $L_n^0$

B. S. Kashinab

a Steklov Mathematical Institute of Russian Academy of Sciences
b Lomonosov Moscow State University, Moscow Center for Fundamental and Applied Mathematics

Funding Agency Grant Number
Russian Science Foundation 21-11-00131


DOI: https://doi.org/10.4213/rm10026

Full text: PDF file (376 kB)
First page: PDF file
References: PDF file   HTML file

Received: 25.08.2021

Citation: B. S. Kashin, “Lower bounds for $m$-term approximations in the metric of the discrete space $L_n^0$”, Uspekhi Mat. Nauk, 76:5(461) (2021), 199–200

Citation in format AMSBIB
\Bibitem{Kas21}
\by B.~S.~Kashin
\paper Lower bounds for $m$-term approximations in the metric of the discrete space $L_n^0$
\jour Uspekhi Mat. Nauk
\yr 2021
\vol 76
\issue 5(461)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn10026}
\crossref{https://doi.org/10.4213/rm10026}


Linking options:
  • http://mi.mathnet.ru/eng/umn10026
  • https://doi.org/10.4213/rm10026
  • http://mi.mathnet.ru/eng/umn/v76/i5/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:109
    References:16
    First page:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021